# SDR F3LA202005290027

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N353FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08977
- Aircraft time: 3,042 hours, 1,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 162925
- Condition: Failed
- Location: Cabin
- Part time: 3,042 hours, 1,339 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: LP1267381 ITEM 1, EXIT LIGHT AT THE EXIT ROW ON THE LEFT SIDE INOPERATIVE.  CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT "11WL", OPS CHECK GOOD.  REF AMM 33-51-38-04.
